Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Equivariant Gysin maps and pulling back fixed points


Authors: Bernhard Hanke and Volker Puppe
Journal: Trans. Amer. Math. Soc. 358 (2006), 687-702
MSC (2000): Primary 55N20, 55N91, 57S17; Secondary 57N65
Published electronically: March 10, 2005
MathSciNet review: 2177036
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We develop a new approach to the pulling back fixed points theorem of W. Browder and use it in order to prove various generalizations of this result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55N20, 55N91, 57S17, 57N65

Retrieve articles in all journals with MSC (2000): 55N20, 55N91, 57S17, 57N65


Additional Information

Bernhard Hanke
Affiliation: Mathematisches Institut, Universität München, Theresienstr. 39, 80333 München, Germany
Email: Bernhard.Hanke@mathematik.uni-muenchen.de

Volker Puppe
Affiliation: Fachbereich für Mathematik und Statistik, Universität Konstanz, 78457 Konstanz, Germany
Email: Volker.Puppe@uni-konstanz.de

DOI: https://doi.org/10.1090/S0002-9947-05-03634-2
Keywords: Group action, generalized homology, topological manifold
Received by editor(s): October 24, 2003
Received by editor(s) in revised form: February 19, 2004
Published electronically: March 10, 2005
Additional Notes: The first author is a member of the \sl European Differential Geometry Endeavour (EDGE), Research Training Network HPRN-CT-2000-00101, supported by The European Human Potential Programme.
Dedicated: Dedicated to William Browder on the occasion of his 70th birthday
Article copyright: © Copyright 2005 American Mathematical Society